# SDR ASOA201705294036

- Difficulty date: May 29, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 37,735 hours, 29,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523055005
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, THE AFT FUSELAGE SKIN WAS FOUND TO HAVE A SMALL NICK AT FRAME 68 BETWEEN STRINGERS 10 & 11L.  MAINTENANCE BLENDED THE AFFECTED AREA IAW ETD2017-145-045392, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
